Parameter identification for hyperbolic stochastic systems

ShinIchi Aihara, Arunabha Bagchi

    Research output: Contribution to journalArticleAcademicpeer-review

    11 Citations (Scopus)
    71 Downloads (Pure)

    Abstract

    Parameter identification is studied for hyperbolic stochastic systems. Explicit sufficient conditions ensuring consistency of the maximum likelihood estimate are given.
    Original languageEnglish
    Pages (from-to)485-499
    Number of pages15
    JournalJournal of mathematical analysis and applications
    Volume160
    Issue number2
    DOIs
    Publication statusPublished - 1991

    Fingerprint Dive into the research topics of 'Parameter identification for hyperbolic stochastic systems'. Together they form a unique fingerprint.

    Cite this